VOL. 9 · NO. 1 | March 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 9 (1), (March 1965)
No abstract available
Articles
Arno Cronheim
Illinois J. Math. 9 (1), 1-30, (March 1965) DOI: 10.1215/ijm/1256067577
KEYWORDS: 50.70
No abstract available
J. W. Neuberger
Illinois J. Math. 9 (1), 31-39, (March 1965) DOI: 10.1215/ijm/1256067578
KEYWORDS: 46.90
No abstract available
Chin-Pi Lu
Illinois J. Math. 9 (1), 40-46, (March 1965) DOI: 10.1215/ijm/1256067579
KEYWORDS: 13.15, 10.43
No abstract available
Henry S. Leonard Jr.
Illinois J. Math. 9 (1), 47-58, (March 1965) DOI: 10.1215/ijm/1256067580
KEYWORDS: 20.80
No abstract available
Mary-Elizabeth Hamstrom
Illinois J. Math. 9 (1), 59-65, (March 1965) DOI: 10.1215/ijm/1256067581
KEYWORDS: 54.50
No abstract available
John E. Koehler
Illinois J. Math. 9 (1), 66-86, (March 1965) DOI: 10.1215/ijm/1256067582
KEYWORDS: 20.30, 06.30
No abstract available
Joanne Elliott
Illinois J. Math. 9 (1), 87-98, (March 1965) DOI: 10.1215/ijm/1256067583
KEYWORDS: 46.20, 31.00
No abstract available
E. C. Dade
Illinois J. Math. 9 (1), 99-122, (March 1965) DOI: 10.1215/ijm/1256067584
KEYWORDS: 20.75
No abstract available
David F. Dawson
Illinois J. Math. 9 (1), 123-128, (March 1965) DOI: 10.1215/ijm/1256067585
KEYWORDS: 40.12
No abstract available
Ch. Pisot, I. J. Schoenberg
Illinois J. Math. 9 (1), 129-136, (March 1965) DOI: 10.1215/ijm/1256067586
KEYWORDS: 39.31, 10.43
No abstract available
J. E. Adney, Ti Yen
Illinois J. Math. 9 (1), 137-143, (March 1965) DOI: 10.1215/ijm/1256067587
KEYWORDS: 20.40
No abstract available
Derek S. Robinson
Illinois J. Math. 9 (1), 144-168, (March 1965) DOI: 10.1215/ijm/1256067588
KEYWORDS: 20.58
No abstract available
Back Matter
Illinois J. Math. 9 (1), (March 1965)
No abstract available
Back to Top